# SDR AALA20000693

- Difficulty date: April 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND NUTPLATES ON FLOORBEAM 1070 LOWER FORWARD FLANGE FROM LBL 15 TO RBL 20.  INSTALLED STRAP ON FLOORBEAM PER ESO 11697 DATED 4-11-00. (X)
